Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 308413, 7 pages
http://dx.doi.org/10.1155/2013/308413
Research Article

Quasilinearization for the Boundary Value Problem of Second-Order Singular Differential System

1College of Electronic and Information Engineering, Hebei University, Baoding 071002, China
2College of Mathematics and Computer Science, Hebei University, Baoding 071002, China

Received 23 August 2013; Accepted 25 November 2013

Academic Editor: Yong Hong Wu

Copyright © 2013 Peiguang Wang and Tiantian Kong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peiguang Wang and Tiantian Kong, “Quasilinearization for the Boundary Value Problem of Second-Order Singular Differential System,” Abstract and Applied Analysis, vol. 2013, Article ID 308413, 7 pages, 2013. https://doi.org/10.1155/2013/308413.